# SDR 03FDEA01055

- Difficulty date: July 2, 2003
- Submitted: August 1, 2003
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11
- Aircraft serial: 48420
- Aircraft time: 42,860 hours, 9,165 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bushing
- Part number: ARC199114
- Condition: Loose
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OUTBOARD FLAP OUTBOARD AFT HINGE OUTBOARD PIVOT LUG BUSHING FOUND LOOSE.  RT WING OUTBOARD FLAP OUTBOARD AFT HINGE OUTBOARD PIVOT LUG LOOSE.  BUSHING REPLACED WITH NEW BUSHING AS PER FEDEX EA 1-5750-69353 - WINGS - TRAILING EDGE AND TRAILING EDGE DEVICES - LT AND RT OUTBOARD FLAP/OUTBOARD SUPPORT BRACKET CORROSION REMOVAL AND REPAIR.
